# SDR M7KA0809084125

- Difficulty date: September 1, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N817MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4125
- Engine: Tmeca ARRIEL2B1
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 704A46831015
- Condition: Inoperative
- Location: Nav
- Part time: 1,977 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NAV LIGHT ASSY, FOUND INOPERATIVE DURING ROUTINE POST FLIGHT INSPECTION, INSTALLED NEW REPLACEMENT, OPERATIONAL CHECK WAS CORRECT.  THIS PART HAS HAD VIBRATION RELATED FAILURES IN OUT FLEET ON SEVERAL OCCASIONS. (K)
